Provera

iVillage Member
Registered: 03-25-2010
Provera
4
Sat, 10-16-2010 - 6:17pm

Not sure where exactly this fits. So, I will start Provera this week. I know that AF may not show for up to 14 days after my last pill. Other than that...from those who have taken it before anything that I should know/expect? Did it seem to make AF last longer? Cramps worse?

Thanks!

Photobucket

<a href="http://s774.p

iVillage Member
Registered: 04-13-2010
In reply to: rdfarmwife
Sat, 10-16-2010 - 6:29pm

well, everyone reacts differently to meds... but, sorry for this, I had horrid cramps and a heavy and longer period with provera... I have taken it many many many times as af seems to not want to visit me when I need her to, and visits when she's not wanted - she has no clue!

Hopefully it will be good to you!


Powered by CGISpy.com

iVillage Member
Registered: 03-25-2010
In reply to: rdfarmwife
Tue, 10-19-2010 - 9:07pm

Oh, goody...the trifecta- worse cramps, lasts longer, more bleeding. Seiously though, thank you Torie for your response. I'm really hoping it won't be too bad for me. After all it is true that not everyone reacts the same to the same med. Tomorrow is my last day of estrogen. Thursday is Provera pill #1.

Photobucket

<a href="http://s774.p

iVillage Member
Registered: 06-29-2010
In reply to: rdfarmwife
Tue, 10-19-2010 - 9:59pm
I have no idea if this is appropriate, but my friend referred me to progesterone cream, a natural one that really helps, but doesn't give you crazy side effects. It's from dr.lee. I think it's called progesterall, or something like that.
iVillage Member
Registered: 03-25-2010
In reply to: rdfarmwife
Wed, 10-20-2010 - 7:16am

Thanks for the info. My RE wants me to take the Provera to start AF. Hopefully it starts soon!

Photobucket

<a href="http://s774.p